# SDR FDEA201703020748

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 58,916 hours, 20,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6068513
- Part serial: FSN48313
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OTBD FLAP VANE, RUBSTRIP NR 6 FROM THE INBD END IS DELAMINATED.   DELAMINATION FOUND UNDERNEATH RUBSTRIP ON TOP SKIN, 2.75 INCH DIA. REPAIRED THE FLAP VANE RUBSTRIP IAW SRM 51-71-00, VOL 2, FIG 72, PG 154.
